# SDR CA140827001

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 570717
- Condition: Sheared
- Location: Nr 2 Edp
- Part time: 55,330 hours
- Component: Pump, Vickers
- Component part number: 570347
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED NR 2 HYD EDP CAUTION LIGHT ILLUMINATED AFTER LANDING GEAR DOWN SELECTION ON APPROACH. ALL WITH HYDRAULICS FUNCTIONED NORMALLY WITH STANDBY PUMP #2 ON. MAINTENANCE FOUND THE NR 2 EDP SHAFT SHEARED WITH DAMAGE ON SPLINES OF THE SHAFT. EDP REPLACED AND AIRCRAFT RETURNED TO SERVICE FOLLOWING OPERATIONAL CHECKS AND LEAK CHECKS.   THE EDP HAS BEEN ON THE AIRCRAFT FOR 1,818 DAYS AND HAS ACCUMULATED 10,642 HOURS AND 11,094 CYCLES SINCE LAST REPAIR.
